# SDR I5PA2022080268801

- Difficulty date: August 2, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 100,300 hours, 25,761 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 211734220
- Part serial: 21B0247
- Condition: Faulty
- Location: Aft Cargo
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

APU DUCT PRESSURE LOW. R/R APU ECU PER AMM 49-61-05.
